# SDR DXTA2023041484200

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 16,248 hours, 12,413 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, GOT A CABIN DOOR ANNUNCIATOR & RED 6 PACK LIGHT. BOTTOM ROW MIDDLE LIGHT FOR THE VENT DOOR.  COMPLIED WITH MEL O PROCEDURES MEL 52-70-01-06. RESETTING VENT DOOR IAW MEL & CONFIRMING ALL 9 FLAGS. ON CLIMB OUT NOTICED THAT CABIN MATCHED OUR RATE OF CLIMB & CABIN PARTIAL PRESSURIZED.  GOT TO ALTITUDE OF 12,500FT WITH A CABIN ALTITUDE OF 9,000.  DESCENDED TO 10,000FT CABIN PRESSURE STABILIZED AT 7,000FT WITH A DIFFERENTIAL PRESSURE OF 1.1 PSID.  RETURNED TO DEPARTURE AIRPORT,  AFTER LANDING SHUT DOWN WITH APU ON CABIN DOOR MOTOR CB TRIPPED.  REMOVED  & INSTALLED NEW SOLENOID IAW AMM 52-10-00 OPS CHECKED GOOD.  ALSO REMOVED & INSTALLED NEW SWITCH IAW AMM 52-70-00 OPS CHECKED GOOD
